Points fixes des automorphismes quasi-semi-simples
[Fixed points of quasi-semi-simple automorphisms]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1055-1060.

Let G be a connected algebraic reductive group over an algebraically closed field. An algebraic automorphism σ of G is quasi-semi-simple if it stabilises a pair of a maximal torus of G and a Borel subgroup of G containing it; then the connected component (G σ ) 0 of the fixed-point group G σ is a reductive group. We give an explicit description of its root system which allows us, as promised in [3], 1.15 to (belatedly) complete the proof which was left incomplete there.

Soit G un groupe algébrique réductif connexe sur un corps algébriquement clos. Un automorphisme algébrique σ de G est dit quasi-semi-simple s'il stabilise un couple formé d'un tore maximal de G et d'un sous-groupe de Borel de G le contenant ; la composante neutre (G σ ) 0 du groupe des points fixes G σ est alors réductive. Le but de cette Note est d'expliciter le système de racines de (G σ ) 0 . Au passage nous accomplissons avec un certain retard la promesse faite dans la preuve de [3], 1.15, complétant ainsi cette preuve.

Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02407-X
Digne, François 1; Michel, Jean 1, 2

1 LAMFA, Université de Picardie-Jules Verne, 33, rue Saint-Leu, 80039 Amiens, France
2 Institut de mathématiques, Université Paris VII, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2002__334_12_1055_0,
     author = {Digne, Fran\c{c}ois and Michel, Jean},
     title = {Points fixes des automorphismes quasi-semi-simples},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1055--1060},
     publisher = {Elsevier},
     volume = {334},
     number = {12},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02407-X},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02407-X/}
}
TY  - JOUR
AU  - Digne, François
AU  - Michel, Jean
TI  - Points fixes des automorphismes quasi-semi-simples
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 1055
EP  - 1060
VL  - 334
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02407-X/
DO  - 10.1016/S1631-073X(02)02407-X
LA  - fr
ID  - CRMATH_2002__334_12_1055_0
ER  - 
%0 Journal Article
%A Digne, François
%A Michel, Jean
%T Points fixes des automorphismes quasi-semi-simples
%J Comptes Rendus. Mathématique
%D 2002
%P 1055-1060
%V 334
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02407-X/
%R 10.1016/S1631-073X(02)02407-X
%G fr
%F CRMATH_2002__334_12_1055_0
Digne, François; Michel, Jean. Points fixes des automorphismes quasi-semi-simples. Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1055-1060. doi : 10.1016/S1631-073X(02)02407-X. http://www.numdam.org/articles/10.1016/S1631-073X(02)02407-X/

[1] Bourbaki, N. Groupes et algèbres de Lie, Chapters 4, 5 et 6, Masson, 1981

[2] Carter, R. Simple Groups of Lie Type, Wiley, 1972

[3] Digne, F.; Michel, J. Groupes réductifs non connexes, Ann. E.N.S., Volume 27 (1994), pp. 345-406

[4] Springer, T.A. Linear Algebraic Groups, Prog. Math., Birkhäuser, 1998

[5] Steinberg, R. Endomorphisms of linear algebraic groups, Mem. Amer. Math. Soc., Volume 80 (1968)

[6] Tits, J. Constantes de structure des algèbres de Lie semi-simples, Publ. Math. IHÉS, Volume 31 (1966), pp. 21-58

Cited by Sources: